Volume 9, issue 4 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Splittings and C–complexes

Mahan Mj, Peter Scott and Gadde Swarup

Algebraic & Geometric Topology 9 (2009) 1971–1986
Bibliography
1 B H Bowditch, Splittings of finitely generated groups over two-ended subgroups, Trans. Amer. Math. Soc. 354 (2002) 1049 MR1867372
2 D E Cohen, Groups of cohomological dimension one, 245, Springer (1972) MR0344359
3 M J Dunwoody, Accessibility and groups of cohomological dimension one, Proc. London Math. Soc. (3) 38 (1979) 193 MR531159
4 R Gitik, M Mitra, E Rips, M Sageev, Widths of subgroups, Trans. Amer. Math. Soc. 350 (1998) 321 MR1389776
5 P H Kropholler, A group-theoretic proof of the torus theorem, from: "Geometric group theory, Vol. 1 (Sussex, 1991)", London Math. Soc. Lecture Note Ser. 181, Cambridge Univ. Press (1993) 138 MR1238522
6 P H Kropholler, M A Roller, Relative ends and duality groups, J. Pure Appl. Algebra 61 (1989) 197 MR1025923
7 M Mitra, Height in splittings of hyperbolic groups, Proc. Indian Acad. Sci. Math. Sci. 114 (2004) 39 MR2040599
8 M Mj, Relative rigidity, quasiconvexity and C–complexes, Algebr. Geom. Topol. 8 (2008) 1691 MR2448868
9 G A Niblo, The singularity obstruction for group splittings, Topology Appl. 119 (2002) 17 MR1881707
10 G Niblo, M Sageev, P Scott, G A Swarup, Minimal cubings, Internat. J. Algebra Comput. 15 (2005) 343 MR2142089
11 M Sageev, Ends of group pairs and non-positively curved cube complexes, Proc. London Math. Soc. (3) 71 (1995) 585 MR1347406
12 P Scott, The symmetry of intersection numbers in group theory, Geom. Topol. 2 (1998) 11 MR1608688
13 P Scott, G A Swarup, Regular neighbourhoods and canonical decompositions for groups, Astérisque (2003) MR2032389